# SDR ASAA0380228

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 002017001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND CABIN SEAT TRACK CORROSION AT FASTENERS.  REPLACED DAMAGED SECTION OF SEAT TRACK PER SRM.  (M)
